Moban Overdose

If a person takes too much Moban, overdose symptoms can include difficulty breathing, irregular heart rhythm, and low blood pressure. An overdose may also cause seizures and loss of consciousness. Treatment for a Moban overdose may include "pumping the stomach," giving certain medications, and administering supportive care (which consists of treating the symptoms that occur as a result of the overdose).

As of January 2010, the manufacturer of Moban has decided to stop making this medication. It is predicted that all current supplies will be depleted by June 2010. All people taking Moban should talk with their healthcare providers immediately about switching to a different medication.
 

Moban Overdose: An Introduction

Moban® (molindone hydrochloride) is a medication that is used to treat schizophrenia. As with all medicines, it is possible for a person to take too much Moban. The specific effects of a Moban overdose will vary, depending on a number of factors, including how much Moban was taken and whether it was taken with other medicines, drugs, or alcohol.
 

Symptoms of a Moban Overdose

Some commonly reported symptoms of an overdose with Moban include:
 
  • Irregular heart rhythm (arrhythmia)
  • Seizures
  • Low blood pressure (hypotension)
  • Drowsiness
  • Difficulty breathing
  • Unconsciousness
  • Unusual body or facial movements.
     

Treatment for a Moban Overdose

The treatment for a Moban overdose will also vary. If the overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment also involves supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for a Moban overdose may include:
 
  • Fluids through an intravenous line (IV)
  • Medications to increase blood pressure or control arrhythmias and seizures
  • Other treatments based on complications that occur.
     
It is important that you seek medical attention immediately if you believe that you may have overdosed on Moban.
 
9 Signs You May Have Inattentive Type Adult ADHD

Information on Moban

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.